Skip to product information
Piriteze Syrup (1x6)
£20.99
Piriteze Syrup contains cetirizine, an antihistamine used to treat symptoms associated with hay fever and other allergies, as well as symptoms of chronic urticaria, such as hives, rashes, and itching. Urticaria is a persistent condition characterized by raised white or reddish lumps surrounded by itchy red inflamed areas.
You can take Piriteze for the relief of:
- Hayfever
- Skin allergies
- Pet allergies
- Mould spore allergies
- House dust mite allergies
Dosage. For oral use.
Use the spoon provided to make sure you have the correct dose.
Adults and adolescents aged 12 years and over: Two 5ml spoonfuls once daily.
Children aged between 6 and 12 years: One 5ml spoonful twice daily - morning and evening.
Children aged between 2 and 6 years: Half a spoonful (2.5ml) twice daily - morning and evening.
Children under 2 years: Not recommended.
If you have kidney problems you may need to lower the dose - see leaflet for further advice.
Ingredients
Active ingredient Each 5 ml dose contains Cetirizine Hydrochloride 5 mg.
Other ingredients Glycerol, propylene glycol, sorbitol (E 420), methyl parahydroxybenzoate (E 218), propyl parahydroxybenzoate (E 216), sodium acetate, acetic acid, saccharin sodium, banana flavour and purified water.